Article citationsMore>>

Cifre, E., & Salanova, M. (2002). Multidimensionality and bipolarity of a Spanish Version of Warr’s (1990) well-being measure. The Journal of Psychology, 136, 69-74. doi:10.1080/00223980209604139

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.